# SDR REXA2018061000552

- Difficulty date: June 10, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,043 hours, 15,440 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349 HAS CORROSION ON THE FWD AND AFT SIDE BETWEEN STR 25L AND 25R, IN THE FWD E&E BAY. REMOVED AND REPLACED FRAME SECTION 349 BETWEEN STRINGERS 23L AND 23R IAW SRM 51-42-21 AND SRM 51-42-06.
